Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 36, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 6, 2011, 2:44 PM EST. It took effect at Dec 7, 2011, 10:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2011, 2:44 PM EST (19:44 UTC)
- In effect from
- Dec 7, 2011, 10:00 AM EST
- Expired
- Dec 8, 2011, 10:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
575 WHUS72 KTAE 061944 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 244 PM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST THURSDAY... GMZ730-750-755-765-770-775-070330- /O.NEW.KTAE.SC.Y.0036.111207T1500Z-111208T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 244 PM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY. * WINDS: NORTHWEST 25 TO 30 KNOTS WITH GALE FORCE GUSTS ON WEDNESDAY. * WAVES: PEAKING WEDNESDAY AT 8 TO 11 FEET OFFSHORE AND 5 TO 8 FEET NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 18-WOOL
5 follow-up statements
226 WHUS72 KTAE 070253 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 953 PM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST THURSDAY... GMZ730-750-755-765-770-775-071000- /O.CON.KTAE.SC.Y.0036.111207T1500Z-111208T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 953 PM EST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST THURSDAY... * WINDS: NORTHWEST 25 TO 30 KNOTS WITH GALE FORCE GUSTS ON WEDNESDAY. * WAVES: PEAKING WEDNESDAY AT 8 TO 11 FEET OFFSHORE AND 5 TO 8 FEET NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
190 WHUS72 KTAE 070831 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 331 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT TODAY THROUGH THURSDAY MORNING... .A COLD FRONT WILL MOVE SLOWLY EAST THROUGH THE COASTAL WATERS TODAY...BRINGING WITH IT A CHANCE OF RAIN AND RAPIDLY RISING WINDS AND SEAS. ADVISORY CONDITIONS WILL SPREAD EAST ACROSS THE MARINE AREA THIS MORNING. WINDS AND SEAS WILL SUBSIDE THURSDAY AFTERNOON AS AN AREA OF HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. GMZ730-750-755-765-770-775-071545- /O.CON.KTAE.SC.Y.0036.111207T1500Z-111208T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 331 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST THURSDAY. * WINDS: NORTHWEST AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS. * WAVES: 7 TO 9 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
071 WHUS72 KTAE 071505 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1005 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY MORNING... .A COLD FRONT IS CURRENTLY MOVING ACROSS THE WATERS WITH ADVISORY CONDITIONS BEHIND IT. OCCASIONAL WIND GUSTS TO GALE FORCE ARE ALSO POSSIBLE BEHIND THE FRONT. WINDS AND SEAS WILL SUBSIDE THURSDAY AFTERNOON AS AN AREA OF HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. GMZ730-750-755-765-770-775-072200- /O.CON.KTAE.SC.Y.0036.000000T0000Z-111208T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1005 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS: NORTHWEST AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS. * WAVES: 7 TO 9 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
067 WHUS72 KTAE 072039 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THURSDAY MORNING... .HIGH END ADVISORY CONDITIONS ARE ONGOING ACROSS THE WATERS WITH OCCASIONAL WIND GUSTS TO GALE FORCE BEHIND A COLD FRONT THAT RECENTLY MOVED THROUGH. WINDS AND SEAS WILL SUBSIDE THURSDAY AFTERNOON AS AN AREA OF HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. GMZ730-750-755-765-770-775-081000- /O.CON.KTAE.SC.Y.0036.000000T0000Z-111208T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 339 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS: NORTHWEST AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS. * WAVES: 5 TO 7 FEET NEAR SHORE AND 9 TO 11 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
246 WHUS72 KTAE 080814 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 314 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING BEYOND 20 MILES OFFSHORE... .WINDS AND SEAS WILL SUBSIDE QUICKLY THIS MORNING AS AN AREA OF HIGH PRESSURE BUILDS NORTH OF THE MARINE AREA AND WEAKENS. GMZ730-750-755-765-080915- /O.CAN.KTAE.SC.Y.0036.000000T0000Z-111208T1500Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 314 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVELS...BUT SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION UNTIL WINDS AND SEAS SUBSIDE MORE FULLY THIS AFTERNOON. $$ GMZ770-775-081500- /O.CON.KTAE.SC.Y.0036.000000T0000Z-111208T1500Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 314 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: NORTH AROUND 20 KNOTS EARLY...DIMINISHING TO 10 TO 15 KNOTS BY THIS AFTERNOON. * WAVES: 6 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 9:48 AM EST, 4 hours 56 minutes earlier.
Area forecast discussion, Dec 6, 9:48 AM EST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 AM EST Tue Dec 6 2011 .SYNOPSIS... A rather large and slow-moving positively tilted long wave trough that extends from Hudson Bay into the Western U.S. has setup an expansive area of southwesterly flow across the Southeast U.S. Very cold air is pooled underneath the trof. The long wave pattern is moving very slowly eastward. As of 12Z this morning, a cold front embedded in the southwesterly flow extends from eastern Kentucky through Mobile Alabama and into the Western Gulf of Mexico. The front is currently fairly barotropic and advancing at a snails pace. The southwest flow ahead of the cold front is deep and warm resulting is fairly stable conditions. Some very light rain embedded in the southwest flow is advancing east across the Chattahoochee and Apalachicola River area. On the larger scale, the continued positive Arctic Oscillation and strong Northern Hemispheric jet stream continues to propagate strong short wave pulses in the jet stream around the globe. One of the impulses is now entering the backside of the Western U.S. trof over New Mexico. This impulse will amplify at the bottom of the trof over Texas tonight and kick the cold front out of the area on Wednesday. && .NEAR TERM (Today)... Not much change expected in today's forecast as the pattern is pretty stable. This morning's sounding shows extremely dry and warm air above 10kft. Precipitable water is only 1.27 inches. Large-scale lift will wring out what it can from this very limited moisture but rainfall will be mostly drizzle with very low accumulations on the order of one tenth of an inch or less. The warm air aloft will put a lid on instability so the chance for Cloud-to-ground lightning appears low over land, but perhaps a little higher over the Gulf waters. && .MARINE (Today through Saturday)... Light onshore winds will continue today ahead of a slow moving cold front. This front will creep eastward across the coastal waters tonight and Wednesday, likely bringing small craft advisory conditions behind it on Wednesday and Wednesday night. Winds and seas will subside Thursday as an area of high pressure builds across the southeastern states. However, winds may still approach exercise caution levels during the overnight periods Thursday and Friday nights. && .AVIATION (through 12Z Wednesday)... Extensive cloudiness along with patchy light rain has continued to spread from west to east across the local area this morning. As of 11z, the mid level deck has yet to reach VLD and that is where we see vsbys reduced to IFR levels in fog. A brief period of LIFR vsbys is also possible at VLD. The fog should only be confined to the Valdosta region and easternmost Big Bend as the mid level clouds will shortly reach these locations. MVFR vsbys can be expected at the other TAF sites until shortly after sunrise. However, cigs will fluctuate between MVFR and VFR at most sites throughout the day. Any rain today will generally be light with no thunder. Winds will be light from the southeast to south ahead of the front with a post-frontal wind shift to the NW and an increase in gustiness. && .FIRE WEATHER... No fire weather concerns for both today and Wednesday due to increasing low level moisture and rain chances. A drier airmass will filter in behind a cold front on Thursday. Although minimum relative humidity values may briefly drop below critical thresholds Thursday afternoon over portions of north Florida, all other critical fire weather parameters will be above red flag conditions. && .HYDROLOGY...Basin average QPF with this frontal system will run from about a tenth to a third of an inch across the HSA...not enough to have an appreciable impact on the ongoing drought. && .PREVIOUS DISCUSSION (640 AM EST Tue Dec 6 2011)... SHORT TERM (Tonight through Thursday)... The latest NWP guidance is in pretty good agreement, as they forecast the cold front to move very slowly east across our forecast area through Wednesday. It will take about 24 hours for this front to cross the forecast area, which is unusually slow. Although the current (and forecast) instability with this system is meager, there does appear to be sufficient deep layer moisture and large scale lift for multiple, ragged bands of showers to develop near this frontal system as upper level impulses propagate through the mean trough. The highest rain chances will be over our western zones, but rain is likely across most of the region Wednesday. The chance for Cloud-to-ground lightning appears low, except a little more likely over the Gulf waters. Despite the good rain chances, our storm total QPF is unlikely to exceed half an inch over most of the region. Temperatures will begin to cool behind the cold front Wednesday, with near-steady temperatures during the day east of the Apalachicola/Chattahoochee River, and slowly-falling temperatures west. In fact, with the cloud cover, gusty northwest winds, and occasional light rain, it may feel very "winter like" in southeast Alabama and the Fl Panhandle. Skies will clear Wednesday night. Despite the forecast of winds remaining near 5 MPH all Wednesday night, we still expect lows to reach the mid 30s. LONG TERM (Thursday night through next Tuesday)... Surface high pressure centered over the mid-Atlantic states at the beginning of period will move east making way for a dry cold front. This front is forecast to pass through the region late Saturday bringing a re-enforcement of cold dry air for the remainder of the weekend into early next week. The center of this colder airmass will stay well to the north of the Tri-State area as it slides eastward from the Ohio Valley Saturday afternoon into new England by Monday. Thus, similar temperatures are expected with this front as it's predecessor with high temps generally around 60 to the mid 60s and min temps ranging from the mid 30s to lower 40s across most inland locations. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 75 62 67 34 59 / 30 30 70 20 0 Panama City 71 58 60 36 55 / 30 70 60 0 0 Dothan 75 54 55 33 56 / 40 70 60 20 0 Albany 75 60 62 33 57 / 30 50 70 20 0 Valdosta 78 59 70 35 60 / 10 20 70 20 0 Cross City 79 56 73 35 63 / 0 10 50 20 0 Apalachicola 72 64 67 41 57 / 30 40 70 10 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Near Term...Lanier Aviation/Fire Weather...Barry Previous Discussions...Fournier/Barry Rest of Discussion...Wool
Hazardous weather outlook, Dec 6, 3:36 AM EST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 AM EST TUE DEC 6 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-070845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 336 AM EST TUE DEC 6 2011 /236 AM CST TUE DEC 6 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...EXCEPT FOR A MODERATE RISK OF RIP CURRENTS ALONG THE WALTON COUNTY COAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL MOVE SLOWLY EAST THROUGH THE REGION...BRINGING HIGH RAIN CHANCES BUT LOW CHANCES OF THUNDERSTORMS OR FLOODING RAINS. FAIR WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK AND THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.